# SDR EIA2004082

- Difficulty date: September 2, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 111,856 hours, 24,125 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR BS 460 LBL 65 FLOORBEAM WEB CRACKED AT UPPER EDGE.   REMOVED AND REPLACED STA 460 FLOORBEAM WEB IAW SRM 53-10-07 FIG 11 AND 51-30-02.
